RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Mat. Zametki:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Mat. Zametki, 2010, Volume 87, Issue 3, Pages 359–368 (Mi mz8673)  

This article is cited in 1 scientific paper (total in 1 paper)

Tensor Approach to the Problem of Averaging Differential Equations with $\delta$-Correlated Random Coefficients

D. A. Grachev

M. V. Lomonosov Moscow State University

Abstract: Linear ordinary differential equations with $\delta$-correlated random coefficients are considered. We introduce the notion of linearizing tensor and use this notion to construct an algorithm for deriving differential equations for higher-order statistical moments of the solution of arbitrary positive integer orders.

Keywords: linear ordinary differential equations, random coefficients, statistical moments, linearizing tensor, random, random process, renewal interval, central limit theorem

DOI: https://doi.org/10.4213/mzm8673

Full text: PDF file (481 kB)
References: PDF file   HTML file

English version:
Mathematical Notes, 2010, 87:3, 336–344

Bibliographic databases:

UDC: 517.926
Received: 06.03.2009
Revised: 08.05.2009

Citation: D. A. Grachev, “Tensor Approach to the Problem of Averaging Differential Equations with $\delta$-Correlated Random Coefficients”, Mat. Zametki, 87:3 (2010), 359–368; Math. Notes, 87:3 (2010), 336–344

Citation in format AMSBIB
\Bibitem{Gra10}
\by D.~A.~Grachev
\paper Tensor Approach to the Problem of Averaging Differential Equations with $\delta$-Correlated Random Coefficients
\jour Mat. Zametki
\yr 2010
\vol 87
\issue 3
\pages 359--368
\mathnet{http://mi.mathnet.ru/mz8673}
\crossref{https://doi.org/10.4213/mzm8673}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=2761592}
\zmath{https://zbmath.org/?q=an:05791055}
\elib{http://elibrary.ru/item.asp?id=15317999}
\transl
\jour Math. Notes
\yr 2010
\vol 87
\issue 3
\pages 336--344
\crossref{https://doi.org/10.1134/S0001434610030041}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=000279034600004}
\scopus{http://www.scopus.com/record/display.url?origin=inward&eid=2-s2.0-77954004685}


Linking options:
  • http://mi.mathnet.ru/eng/mz8673
  • https://doi.org/10.4213/mzm8673
  • http://mi.mathnet.ru/eng/mz/v87/i3/p359

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. D. A. Grachev, A. G. Zhdanov, “Modelirovanie nelineinogo rezhima dlya lagranzhevykh reshenii nekotorykh stokhasticheskikh evolyutsionnykh uravnenii”, Zh. vychisl. matem. i matem. fiz., 52:10 (2012), 1890–1903  mathnet
  • Математические заметки Mathematical Notes
    Number of views:
    This page:363
    Full text:82
    References:32
    First page:16

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020